# SDR IPXA2020072458162

- Difficulty date: July 17, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  MAIN CABIN SEAT TRACK AT STA 1461 & X=-8.5 HAS CORROSION.REMOVED AND REPLACED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA 1451 - 1471 AT X=-8.5 IAW MD-11 SRM 53-00-52, REPAIR 1, FIGURE 201. (MAJOR)
